B. P. Ojha

Search this author in Google Scholar


Articles: 1

A Glimpse on Birkhoff-James Orthogonality in Banach Spaces

B. P. Ojha, P. M. Bajracharya

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 373-383

This paper is an overview of various results on Birkhoff-James orthogonality of operators in Hilbert space and Banach spaces. We mainly focus on Birkhoff orthogonality of linear(bounded and compact) operators in terms of matrices, projection angles, Hilbert $C^{*}$-modules as well as on Banach modules. The article concludes with some open problems regarding possible correlation between Birkhoff-James orthogonality and Carlsson orthogonality, particularly in the case of Pythagorean orthogonality.

Дано огляд різноманітних результатів щодо ортогональності в сенсі Біркгофа-Джеймса операторів у гільбертових і банахових просторах. Переважно розгля\-дається ортогональність за Біркгофом лінійних (обмежених і компактних) операторів у термінах матриць, кутів, гільбертових С*-модулів, а також банахових модулів. Наведені деякі відкриті питання стосовно співвідношень ортогональністю Біркгофа-Джеймса та ортогональністю Карлссона, зокрема для випадку піфагорової ортогональності.


All Issues